Some parameters of the identity graph of multigroup

Sowaity, M.I. and Sharada, B. and Naji, A.M. (2020) Some parameters of the identity graph of multigroup. Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, 10 (4). pp. 1074-1083.

[img] Text
Restricted to Repository staff only

Download (2MB) | Request a copy
Official URL:
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 19 Apr 2021 05:48
Last Modified: 19 Apr 2021 05:48

Actions (login required)

View Item View Item